# SDR SWAA2025022692935

- Difficulty date: February 4, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FLOOR TO SUPPORT AS PER SRM 51-40-02 AND DRAWING 146A7500 REV: -.;[02] JOB COMPLETE
